# SDR UIEA2018062901288

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,645 hours, 9,675 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Bolt
- Condition: Broken
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 388250017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL CONTROL ASSY. FUEL FILTER BOWL BOLT BROKEN OFF. REMOVED AND REPLACED FUEL CONTROL ASSY AS PER AMM 49-31-01. LEAK & OPS CHECK OK AS PER AMM 49-31-01 & 49-11-00.
